Tags

Type your tag names separated by a space and hit enter

Cutaneous ulcerations on hands and heels secondary to long-term hydroxyurea treatment.
Eur J Dermatol. 2004 Sep-Oct; 14(5):343-6.EJ

Abstract

Hydroxyurea is a chemotherapeutic agent used to treat myeloproliferative disorders and other non-neoplastic conditions. Cutaneous side-effects have been described in long-term therapy with hydroxyurea and include xerosis, hyperpigmentation, skin atrophy, erythema, alopecia, skin tumours and ulceration of the skin, particularly of the legs. We present a 71-year old patient with chronic myelocytic leukemia (CML) who developed extremely painful ulcers on the hands and heels as well as skin tumours while on long-term therapy with hydroxyurea. The ulcers were resistant to therapy but healed three months after discontinuation of hydroxyurea therapy.

Authors+Show Affiliations

Department of Dermatology, University of Regensburg, Franz-Josef-Strauss Allee 11, 93053 Regensburg, Germany. sarah.friedrich@gmx.deNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

15358575

Citation

Friedrich, Sarah, et al. "Cutaneous Ulcerations On Hands and Heels Secondary to Long-term Hydroxyurea Treatment." European Journal of Dermatology : EJD, vol. 14, no. 5, 2004, pp. 343-6.
Friedrich S, Raff K, Landthaler M, et al. Cutaneous ulcerations on hands and heels secondary to long-term hydroxyurea treatment. Eur J Dermatol. 2004;14(5):343-6.
Friedrich, S., Raff, K., Landthaler, M., & Karrer, S. (2004). Cutaneous ulcerations on hands and heels secondary to long-term hydroxyurea treatment. European Journal of Dermatology : EJD, 14(5), 343-6.
Friedrich S, et al. Cutaneous Ulcerations On Hands and Heels Secondary to Long-term Hydroxyurea Treatment. Eur J Dermatol. 2004 Sep-Oct;14(5):343-6. PubMed PMID: 15358575.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Cutaneous ulcerations on hands and heels secondary to long-term hydroxyurea treatment. AU - Friedrich,Sarah, AU - Raff,Kerstin, AU - Landthaler,Michael, AU - Karrer,Sigrid, PY - 2004/03/01/accepted PY - 2004/9/11/pubmed PY - 2004/12/16/medline PY - 2004/9/11/entrez SP - 343 EP - 6 JF - European journal of dermatology : EJD JO - Eur J Dermatol VL - 14 IS - 5 N2 - Hydroxyurea is a chemotherapeutic agent used to treat myeloproliferative disorders and other non-neoplastic conditions. Cutaneous side-effects have been described in long-term therapy with hydroxyurea and include xerosis, hyperpigmentation, skin atrophy, erythema, alopecia, skin tumours and ulceration of the skin, particularly of the legs. We present a 71-year old patient with chronic myelocytic leukemia (CML) who developed extremely painful ulcers on the hands and heels as well as skin tumours while on long-term therapy with hydroxyurea. The ulcers were resistant to therapy but healed three months after discontinuation of hydroxyurea therapy. SN - 1167-1122 UR - https://www.unboundmedicine.com/medline/citation/15358575/Cutaneous_ulcerations_on_hands_and_heels_secondary_to_long_term_hydroxyurea_treatment_ DB - PRIME DP - Unbound Medicine ER -